# SDR DALA2016031401935

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 47,745 hours, 27,258 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pad
- Condition: Corroded
- Location: Lav Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY ASSY, AFT OTBD MOUNT PAD CORRODED.  REMOVED AND INSTALLED FITTING IAW CMM AND PRI/ERA 544507-14, REV O.
